# SDR WX0A2014111872270

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT EXIT IDENTIFIER FWD OVERWING LIGHTS INOPERATIVE.  R & R BATTERY POWER SUPPLY IAW CMM 33-51-15 WW 11307, NO HELP.  REINSTALLED ORIGINAL BATTERY POWER SUPPLY IAW AMM 33-53-00.  ITEM CLEARED ON LOG PAGE 570251.
